Spherical modifications and coverings by cells

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)49-53
Number of pages5
JournalDuke Mathematical Journal
Volume36
Issue number1
DOIs
StatePublished - Jan 1 1969

Fingerprint

Covering
Cell

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Spherical modifications and coverings by cells. / Mielke, Marvin.

In: Duke Mathematical Journal, Vol. 36, No. 1, 01.01.1969, p. 49-53.

Research output: Contribution to journalArticle

@article{6acd0c5db0eb43be8c4c27713960285c,
title = "Spherical modifications and coverings by cells",
author = "Marvin Mielke",
year = "1969",
month = "1",
day = "1",
doi = "10.1215/S0012-7094-69-03607-2",
language = "English (US)",
volume = "36",
pages = "49--53",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - Spherical modifications and coverings by cells

AU - Mielke, Marvin

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=84936603358&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84936603358&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-69-03607-2

DO - 10.1215/S0012-7094-69-03607-2

M3 - Article

VL - 36

SP - 49

EP - 53

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -